# SDR EIAA20090051SUP

- Difficulty date: March 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,556 hours, 15,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 23355
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CEILING AT BOTTOM OF MAIN DECK INOP.  EMERGENCY LIGHT ASSY REPLACED PER MM 33-51-00.  OPS CHK GOOD, PLACARD OF DMI REMOVED.
